# SDR CALA0001943

- Difficulty date: December 18, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N16807
- Make and model: Doug DC-9-82
- Aircraft serial: 49261
- Aircraft time: 52,251 hours, 24,391 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Aft Airstair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT SIDE OF AFT ENTRANCE AIRSTAIR DOOR EXTERIOR SKIN DENTED. THE DENT WAS COLD WORKED AND A DOUBLER WAS INSTALLED IAW SRM 51-10-2, 51-30-2, 51-30-1, AND 52-01, FIGURE 2, SHEET 3.
